# SDR SIMA200434204

- Difficulty date: November 30, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 8,469 hours, 8,029 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Part time: 8,469 hours, 8,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION FOUND THE GALLEY FORWARD DIGITAL WAS FOUND TO BE CORRODED.  REMOVED A SECTION OF GALLEY AREA FORWARD DIGITAL.  FABRICATED 2 REPAIR DOUBLERS AND SHIMS.  REPAIR DONE IAW SRM. (K)
